# SDR F3LA202506110247

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N365FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09340
- Aircraft time: 16,795 hours, 7,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 916604
- Condition: Failed
- Location: Zone 200
- Part time: 16,795 hours, 7,834 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INCOMING CHECKS FOUND EPSU BATTERIES  13 WL INOP, REPLACEMENT REQUIRED AS PER AMM 33-51-38-04 CONF 00 REV. 102
CORRECTIVE ACTION: REPLACED EPSU BATTERY 13WL IAW AMM 33-51-38-400-001 CONF 00 REV. 102.  MX ACTION IS ACCEPTABLE.
